| Model Number |
W3DR01 |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
Chest Pain (1776)
| Date of Event |
12/31/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient experienced chest pain.It was reported that the implantable pulse generator (ipg) exhibited higher battery drain.The ipg remains in use.It was also reported that the right atrial (ra) lead and the right ventricular (rv) lead exhibited oversensing and possible noise on episodes resulting in inhibition of pacing and misclassification of episode type.It was reported that the ra lead exhibited intermittent undersensing on stored episodes resulting in misclassification of a non-sustained ventricular tachycardia episode, termination of atrial tachycardia/atrial fibrillation (at/af) detected events in progress, and unnecessary pacing at times.The ra lead remains in use.It was also reported that the right ventricular (rv) lead exhibited a high number of short v-v intervals.The rv lead remains in use.No further patient complications have been reported as a result of this event.